Subscribe Now Subscribe Today
Research Article
 

Partial Densities on the Rational Numbers



Norris Sookoo and Ashok Sahai
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail
ABSTRACT

Conditions are obtained under which a partial density on a certain class of locally compact abelian groups can be extended to a density. These groups each consist of the integral multiples of a particular rational number, with the discrete topology. It is established that a collection of compatible measures on some of the quotient groups of one such group can be induced by a measure on a particular quotient group. This leads to the result that a partial density can be extended to a density when compatibility conditions are satisfied.

Services
Related Articles in ASCI
Similar Articles in this Journal
Search in Google Scholar
View Citation
Report Citation

 
  How to cite this article:

Norris Sookoo and Ashok Sahai , 2007. Partial Densities on the Rational Numbers. Journal of Applied Sciences, 7: 830-834.

DOI: 10.3923/jas.2007.830.834

URL: https://scialert.net/abstract/?doi=jas.2007.830.834

REFERENCES
1:  Berg, I.D. and L.A. Rubel, 1969. Densities on locally compact abelian groups. Ann. Inst. Fourier (Grenoble), 19: 81-107.

2:  Carnal, H. and G.M. Feldman, 1995. Phase retrieval for probability measures on abelian groups. J. Theor. Probability, 8: 717-725.
Direct Link  |  

3:  Carnal, H. and G.M. Feldman, 1997. Phase retrieval for probability measures on abelian groups II. J. Theor. Probability, 10: 1065-1074.
Direct Link  |  

4:  Carnal, H. and G.M. Feldman, 2000. A stability property for probability measures on abelian groups. Stat. Probability Lett., 49: 39-44.
Direct Link  |  

5:  Del Muto, M. and A. Figa-Talamanca, 2006. Anisotropic diffusion on totally disconnected abelian groups. Pac. J. Math., 225: 221-230.
Direct Link  |  

6:  Niederreiter, H., 1975. Rearrangement theorems for sequences. Journees Arithmetiques de Bordeaux, 24: 25: 243-247.

7:  Niederreiter, H. and N. Sookoo, 2000. Partial densities on the group of integers. Arch. Math., 36: 17-24.
Direct Link  |  

8:  Niederreiter, H. and N. Sookoo, 2002. Partial densities on locally compact abelian groups and uniformly distributed sequences. Monatsh Math., 136: 243-247.
Direct Link  |  

9:  Siebert, E., 1981. Diffuse and discrete measure semigroups of probability measures on topological groups. Rend. Math., 7: 219-236.

©  2021 Science Alert. All Rights Reserved